Publication
Title
Properties of multivariate homogeneous orthogonal polynominals
Author
Language
English
Source (journal)
Journal of approximation theory. - New York, N.Y.
Publication
New York, N.Y. : 2001
ISSN
0021-9045
Volume/pages
113(2001), p. 1-20
ISI
000172408200001
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.11.2017
To cite this reference